# SDR DLM90030770

- Difficulty date: August 19, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 20,336 hours, 10,786 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Control Unit
- Part number: 242010063
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

LT ENG GEN INOPERATIVE REPLACED EPCU AND LT SYS GEN RELAY ELECTRICAL SYS OPS NML.
